# SDR ASAA2023071243985

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,867 hours, 520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT OVERHEAD MAINT LIGHT CAME ON. GROUNDED - YES. FOUND STATUS MESSAGE 21-55011 - "RIGHT AIR CONDITIONING PACK EXIT DOOR ACTUATOR HAS SIGNAL ERROR." RESET CIRCUIT BREAKER C1951 PER FIM 21-51-00. PERFORMED AIR CONDITIONING SYS TEST IBIT RIGHT REF AMM 21-00-00-730-801. NO MAINT. MESSAGE ON DISPLAY. DETERMINED TO BE AN INTERMITTENT FAULT. SEAMC DAVE NOTIFIED.
